# SDR A6WA201542348

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 31,214 hours, 29,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW DRAG ANGLE ADJACENT TO BATTERY RIB IS CRACKED.
